MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA TIBIA - TIBIAL NAIL D12X300MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA TIBIA - TIBIAL NAIL D12X300MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23411230S
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "after inserting the nail, the surgeon attempted to remove the guidewire, but it failed.The procedure was stopped and the nail and guidewire were removed for confirmation.When we checked whether the wire could be passed through the nail outside the patient's body, the guide wire got stuck inside the nail and could not be passed through.The nail was replaced with one size shorter and the procedure continued." this resulted in a 30 minute surgical delay.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction to d4 lot #.The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure.The received device was visually inspected and found to be in good condition overall without any physical damage.A functional inspection was conducted with a sample guidewire, and it was passed through the nail without any problem.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the root cause can be attributed to user related as the device was observed to be functional in nature in inspection.If more information is provided, the case will be reassessed.

Brand Name
T2 ALPHA TIBIA - TIBIAL NAIL D12X300MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23532385
Report Number0008031020-2025-02061
Device Sequence Number21374166
Product Code HSB
UDI-Device Identifier07613327291056
UDI-Public(01)07613327291056(11)241126(17)341031(10)K0F49C8
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23411230S
Device Lot NumberK0F49C8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale
Patient Weight50 KG